Vol 12, No 4 (2010)

This special issue is dedicated to the AutoMathA conference which was held in Liège in June 2009 thanks to the programme AutoMathA of the European Science Foundation.

Table of Contents

On Uniform Recurrence of a Direct Product PDF PostScript
Pavel Vadimovich Salimov 1-8
Noneffective Regularity of Equality Languages and Bounded Delay Morphisms PDF PostScript
Juhani Karhumäki, Aleksi Saarela 9-18
Succinctness of two-way probabilistic and quantum finite automata PDF PostScript
Abuzer Yakaryılmaz, Cem Say 19-40
New decidable upper bound of the second level in the Straubing-Thérien concatenation hierarchy of star-free languages PDF PostScript
Jorge Almeida, Ondrej Klíma 41-58
Contextual partial commutations PDF PostScript
Christian Choffrut, Robert George Mercaş 59-72
Deterministic recognizability of picture languages with Wang automata PDF PostScript
Violetta Lonati, Matteo Pradella 73-94
Synchronizing random automata PDF PostScript
Evgeny Skvortsov, Yulia Zaks 95-108
Grammatical compression: compressed equivalence and other problems PDF PostScript
Roberto Radicioni, Bertoni Alberto 109-126

ISSN: 1365-8050